Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 10, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Oct 3, 2013, 9:00 PM CDT for Gage County, Lancaster County, Nebraska. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 3, 2013, 9:00 PM CDT (02:00 UTC)
- Expired
- Oct 3, 2013, 9:30 PM CDT
- In force
- 30 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Gage County, NE, Lancaster County, NE
The radar
The Omaha radar (KOAX), 93 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 3, 8:16 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 545 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 1097 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 349 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
263
WFUS53 KOAX 040200
TOROAX
NEC067-109-040230-
/O.NEW.KOAX.TO.W.0010.131004T0200Z-131004T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
900 PM CDT THU OCT 3 2013
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
EXTREME NORTHWESTERN GAGE COUNTY IN SOUTHEAST NEBRASKA...
SOUTHWESTERN LANCASTER COUNTY IN SOUTHEAST NEBRASKA...
* UNTIL 930 PM CDT
* AT 859 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR HALLAM...OR 19 MILES NORTH OF BEATRICE...
MOVING NORTHEAST AT 20 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
HALLAM AND SPRAGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4049 9686 4054 9690 4067 9672 4053 9662
TIME...MOT...LOC 0200Z 242DEG 17KT 4054 9683
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
BOUSTEAD3 follow-up statements
203
WWUS53 KOAX 040206
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
906 PM CDT THU OCT 3 2013
NEC067-109-040230-
/O.CON.KOAX.TO.W.0010.000000T0000Z-131004T0230Z/
GAGE NE-LANCASTER NE-
906 PM CDT THU OCT 3 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EXTREME
NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER COUNTIES...
AT 903 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HALLAM...OR 19 MILES NORTH OF BEATRICE...MOVING EAST
AT 15 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
HALLAM AND SPRAGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4049 9686 4054 9690 4067 9672 4053 9662
TIME...MOT...LOC 0200Z 249DEG 15KT 4054 9681
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
BOUSTEAD220
WWUS53 KOAX 040215
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
915 PM CDT THU OCT 3 2013
NEC067-109-040230-
/O.CON.KOAX.TO.W.0010.000000T0000Z-131004T0230Z/
GAGE NE-LANCASTER NE-
915 PM CDT THU OCT 3 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EXTREME
NORTHWESTERN GAGE AND SOUTHWESTERN LANCASTER COUNTIES...
AT 913 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR HALLAM...OR 18 MILES NORTH OF BEATRICE...MOVING EAST
AT 15 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL BE DEADLY
TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
HALLAM AND SPRAGUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4049 9686 4057 9685 4067 9672 4053 9662
TIME...MOT...LOC 0206Z 261DEG 14KT 4054 9678
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
BOUSTEAD089
WWUS53 KOAX 040231
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
931 PM CDT THU OCT 3 2013
NEC067-109-040241-
/O.EXP.KOAX.TO.W.0010.000000T0000Z-131004T0230Z/
GAGE NE-LANCASTER NE-
931 PM CDT THU OCT 3 2013
...THE TORNADO WARNING FOR EXTREME NORTHWESTERN GAGE AND SOUTHWESTERN
LANCASTER COUNTIES HAS EXPIRED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY
AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
ADDITIONAL SEVERE THUNDERSTORM DEVELOPMENT REMAINS POSSIBLE...AND A
TORNADO WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.
LAT...LON 4049 9686 4057 9685 4067 9672 4053 9662
TIME...MOT...LOC 0215Z 242DEG 17KT 4054 9678
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Oct 3, 6:12 PM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Oct 3, 6:12 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 612 PM CDT THU OCT 3 2013 .AVIATION...00Z TAFS FOR KOFK...KLNK AND KOMA. A COLD FRONT DRIFTING SOUTH INTO SOUTHEAST NEBRASKA MAY TRIGGER THUNDERSTORMS THIS EVENING...GENERALLY SOUTH OF TAF SITES. HOWEVER A STRENGTHENING LOW LEVEL JET WILL RIDE OVER THE FRONT OVERNIGHT...AND WILL TRIGGER SHOWERS AND A FEW THUNDERSTORMS NEAR ALL TAF SITES BETWEEN 04Z AND 12Z. AREAS OF MVFR CIGS WILL LIKELY DEVELOP NEAR KOFK OUTSIDE OF THUNDERSTORMS AREAS. BUT THE COLD FRONT WILL LIFT BACK NORTH DURING THE MORNING...AND WILL SCOUR OUT LOW CLOUDS BY 18Z. EXPECT VFR CONDITIONS AFTER 18Z WITH SOUTH WINDS AVERAGING 15 TO 25 KT. DERGAN && .PREV DISCUSSION... /ISSUED 315 PM CDT THU OCT 3 2013/ SHORT TERM...TONIGHT THROUGH SUNDAY. CONVECTIVE EVOLUTION THROUGH FRIDAY EVENING REMAINS PRIMARY CONCERN IN SHORT TERM AS POTENTIALLY ACTIVE PERIOD PERSISTS. APPEARS CONVECTIVE INITIATION OR EXPANSION THROUGH EVENING COULD OCCUR EITHER NORTH OF 19Z SFC BOUNDARY THAT WAS NORTH OF LINCOLN TO NEAR OMAHA THEN INTO WESTERN IA...OR IN A MORE UNSTABLE AREA IN CONGESTIVE CU AREA MOSTLY IN FAR SOUTHEAST/SOUTH CENTRAL NEBR. MORNING CONVECTION HAD STABILIZED MUCH OF THE AREA AND LATEST SPC MESOANALYSIS PAGE INDICATED STILL MODERATE AMOUNTS OF CIN REMAINED OVER SECOND...SRN...AREA. THUS...HIGHEST POPS WILL CONTINUE OVER NRN ZONES TONIGHT WHERE INCREASING JET PUNCHING TOWARD ERN NEBR SHOULD INCREASE COVERAGE...MOSTLY ELEVATED...THROUGH LATE EVENING. VARIOUS HOPWRF/4KM WRF 12Z-15Z MEMBERS SUPPORTED THAT NOTION. THAT SAID...IF CONVECTION DOES INITIATE SRN ZONES A SMALL WINDOW FOR LARGER HAIL/TORNADOES WOULD EXIST THROUGH EARLY EVENING...WITH SOME RAP/HRRR SUPPORT FOR THIS BUT LITTLE/NONE WITH EARLIER WRF MEMBERS. BASED ON LINGERING MLCAPE CIN...WIDESPREAD PRECIP CHANCES APPEARED SMALL SRN ZONES AND BULK OF RAIN EXPECTED TONIGHT NRN ZONES SHOULD FALL MOSTLY NORTH/NORTHEAST OF LAST NIGHTS RAIN...SO NO FLOOD WATCH AT THIS TIME. WITH STRONG UPPER LOW AND HIGH FOR THE SEASON MOISTURE/INSTABILITY IN PLACE ON FRIDAY...AFTN/EARLY EVENING SETTING UP POTENTIALLY ACTIVE. NAM CONTINUES TO BE THE SOMEWHAT FASTER/DRIER MODEL FOR OUR FORECAST AREA AND KEEPS PRECIP GENERATION GENERALLY E THRU N OF AREA. GFS/ECMWF REMAINED SLOWER WITH H85 DRYLINE...PLACING IT NEAR MO RIVER BY 00Z SAT. FORCING WILL BE STRONG WITH GFS AND EVEN QUICKER NAM INDICATING LIFT FROM H85-H7 FRONTOGENESIS MOVING INTO ERN ZONES IN 18Z-00Z PERIOD. MAIN QUESTION IS WHETHER MOISTURE PROFILES WILL EXIST TO ALLOW FOR CONVECTION IN OUR FA...WHICH...BASED ON FAVORED GFS/ECMWF...WILL. THUS...NAM POPS WERE DISCOUNTED AND EVEN GFS APPEARED TOO LOW ERN ZONES. OBVIOUSLY WILL CONTINUE TO MENTION SEVERE WEATHER THREAT IN HWO ALONG WITH POSSIBLE TORNADO RISK...ESPECIALLY IF SOME SORT OF A MORE WEST TO EAST BOUNDARY THAT WAS OVER CENTRAL ZONES THIS AFTN PERSISTS INTO HEATING HOURS. SYSTEM IS STRONG ENOUGH SO IT MAY HAVE SOME SUCCESS IN PULLING THIS BOUNDARY FARTHER NORTH. THUS BASED ON WARM ADVECTION EXPECTED N AND STRONG MIXING S...SOME SORT OF MAV/MET COMPROMISE MIGHT BE OK FOR TEMPS...BUT LOWER CONFIDENCE IN THIS NWRN ZONES. WINDY AND RAW STILL IN STORE FOR MUCH OF THE AREA ON SATURDAY AS UPPER SYSTEM SLOWS AND WORKS ACROSS FA. H85 TEMPS DROP BELOW ZERO WITH ECMWF SLIGHTLY COOLER...SO CAN/T RULE OUT SOME SNOW MIXING IN. BUT THICKNESS FORECAST OFFERED LITTLE SUPPORT AND WITH WELL MIXED BOUNDARY LAYER...WILL COUNT ON BLYR TEMPS JUST WARM ENOUGH TO KEEP ANY PRECIP LIQUID. THIS WELL MIXED AND STRONGLY WRLY COMPONENT AIRMASS COULD KEEP BULK OF LOW CLOUD COVER TO THE NORTH OF FAR SRN ZONES...BUT STILL SOME SUPPORT VIA RH CROSS SECTIONS TO INCREASE CLOUDS SRN ZONES AS WELL. GENERALLY KEPT TEMPS BELOW COOLER GUIDANCE VALUES. ECMWF REMAINED THE SLOWER MODEL IN EJECTING UPPER LOW AWAY FROM AREA SATURDAY NIGHT/SUNDAY AND STILL SUPPORTED SOME LINGERING POPS NRN ZONES SAT NIGHT. GENERALLY WENT BELOW TEMP GUIDANCE WITH SOME FREEZING TEMPS STILL POSSIBLE NERN ZONES...ALTHOUGH WIND/CLOUD COVER COULD LIMIT FROST POTENTIAL IF NOT FREEZE AS WELL. MODEST WARM ADVECTION WITH LESS CLOUDS EXPECTED SUNDAY WITH DECENT MIXING. EVEN COOLER ECMWF SUPPORTS MOST AREAS MAKING A RUN AT 12Z MEX NUMBERS BUT KEPT THEM JUST UNDER IN CASE SYSTEM DEPARTS A BIT SLOWER AND/OR CLOUDS LINGER MORE THAN FORECAST. CHERMOK LONG TERM...SUNDAY NIGHT THROUGH THURSDAY. MEDIUM RANGE MODELS IN PRETTY GOOD AGREEMENT ADVERTISING MODERATING TEMPS THRU THE EXTENDED PDS IN RESPONSE TO AN UPPER RIDGE BUILDING ACROSS THE CNTRL CONUS. OVERALL EXPECT HIGHS/LOWS WILL REMAIN CLOSE TO NEAR NORMAL. OTHERWISE...GOING FCST HAS POPS IN PLACE WED THRU THURS IN ASSOCIATION WITH APPROACHING DEEP UPPER TROF AND ATTENDANT SFC BNDRY. POTENTIAL FOR PCPN DURING THAT TIME NOT ALL THAT CLEAR NOW GIVEN LATEST GFS/ECM/CMC SOLUTIONS HAVE SLOWED THE EWD PROGRESSION OF THE SYSTEM. WITH THIS IN MIND...FEEL COMPELLED AT THIS POINT TO REMOVE PCPN CHANCES DAYS 6 AND 7. DEE && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. &&
Hazardous weather outlook, Oct 3, 5:27 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 527 PM CDT THU OCT 3 2013 IAZ043-055-056-NEZ011-012-015>018-030>034-042>045-041230- MONONA-HARRISON-SHELBY-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE- BOONE-MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- 527 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NEBRASKA AND WESTERN IOWA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE TONIGHT IN NORTHEAST NEBRASKA AND WESTERN IOWA NORTH OF A SLOW MOVING FRONT THAT WAS BETWEEN LINCOLN AND OMAHA LATE THURSDAY AFTERNOON. AN INCREASING LOW LEVEL JET SHOULD BRING AN INCREASING RISK OF THESE THUNDERSTORMS THROUGH LATE EVENING. A FEW OF THE STORMS COULD CONTAIN LARGE HAIL AND DAMAGING WINDS. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...BUT COVERAGE OF ANY HEAVY RAIN IS NOT EXPECTED TO BE WIDESPREAD OVER THE AREA. A LARGE UPPER LOW MOVING INTO WESTERN NEBRASKA FRIDAY AFTERNOON WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY AFTERNOON. STRONG FORCING AND SHEAR WITH THIS SYSTEM COULD PRODUCE SEVERE WEATHER AS A DRY LINE PUNCHES EAST. A LINE OF THUNDERSTORMS IS EXPECTED DEVELOP NEAR OR EAST OF A WAYNE TO WAHOO LINE BY MID AFTERNOON WITH THE ACTIVITY POSSIBLY LINGERING INTO EARLY EVENING IN WESTERN IOWA. LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS IN THIS LINE. A WARM FRONT COULD ALSO POSSIBLY EXIST NEAR OR NORTH OF HIGHWAY 30...THIS COULD ACT AS AN ADDITIONAL FOCUS FOR LARGER HAIL AND POSSIBLY A TORNADO GENERALLY ALONG OR EAST OF A WAHOO TO SIOUX CITY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY COLDER AIR WRAPPING IN BEHIND THIS SYSTEM COULD BRING FREEZING TEMPERATURES TO PARTS OF THE AREA SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY NEEDED FRIDAY AFTERNOON MAINLY IN COUNTIES NEAR THE MISSOURI RIVER IN EASTERN NEBRASKA AND OVER WEST CENTRAL IOWA. IAZ069-079-080-090-091-NEZ050>053-065>068-078-088>093-041230- POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-BUTLER-SAUNDERS- DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 527 PM CDT THU OCT 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY THUNDERSTORMS ARE POSSIBLE INTO THIS EVENING EITHER NEAR A SLOWLY SOUTHWARD MOVING COLD FRONT FROM JUST NORTH OF LINCOLN TO SOUTHEAST OF OMAHA OR BY ANOTHER BOUNDARY NEAR THE KANSAS BORDER. DUE TO LOW LEVEL SHEAR AND INSTABILITY PRESENT...IF STORMS DO MANAGE TO DEVELOP...THE STRONGER OF THEM COULD CONTAIN LARGE HAIL...DAMAGING WINDS AND EVEN AN ISOLATED TORNADO. LATER TONIGHT ADDITIONAL THUNDERSTORMS COULD DEVELOP DUE TO AN INCREASING LOW LEVEL JET. SOME OF THESE STORMS COULD ALSO PRODUCE LARGE HAIL. HOWEVER...THE MAIN THREAT FOR THUNDERSTORMS LATER THIS EVENING AND OVERNIGHT WOULD APPEAR TO SHIFT NORTH OF MUCH OF THE AREA. A LARGE UPPER LOW MOVING INTO WESTERN NEBRASKA FRIDAY AFTERNOON WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE REGION FRIDAY AFTERNOON. STRONG FORCING AND SHEAR WITH THIS SYSTEM COULD PRODUCE SEVERE WEATHER AS A DRY LINE PUNCHES EAST. A LINE OF THUNDERSTORMS IS EXPECTED DEVELOP NEAR OR EAST OF A WAYNE TO LINCOLN AND BEATRICE LINE BY MID AFTERNOON WITH THE ACTIVITY POSSIBLY LINGERING INTO EARLY EVENING IN WESTERN IOWA. LARGE HAIL AND DAMAGING WINDS COULD OCCUR WITH THE STRONGER STORMS IN THIS LINE. A WARM FRONT COULD ALSO POSSIBLY EXIST NEAR OR NORTH OF HIGHWAY 30...THIS COULD ACT AS AN ADDITIONAL FOCUS FOR LARGER HAIL AND POSSIBLY A TORNADO GENERALLY ALONG OR EAST NORTHEAST OF A WAHOO TO SIOUX CITY LINE. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY A FEW SEVERE STORMS COULD LINGER INTO THE 7 TO 9 PM TIMEFRAME FRIDAY EVENING...MAINLY FROM THE SOUTHEAST CORNER OF NEBRASKA INTO SOUTHWEST IOWA. LARGE HAIL AND DAMAGING WINDS ALONG WITH AN ISOLATED TORNADO THREAT ALL REMAIN POSSIBLE HAZARDS. .SPOTTER INFORMATION STATEMENT... THERE IS A SMALL CHANCE THAT SPOTTERS MAY BE NEEDED THROUGH EARLY EVENING...GENERALLY EAST THROUGH SOUTHWEST OF OMAHA. SPOTTER ACTIVATION MAY NEEDED FRIDAY AFTERNOON MAINLY IN COUNTIES NEAR THE MISSOURI RIVER IN EASTERN NEBRASKA AND OVER WEST CENTRAL IOWA.
In the hours before
Local storm report, Oct 3, 8:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
815 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL WILBER 40.48N 96.96W
10/03/2013 E1.25 INCH SALINE NE EMERGENCY MNGR
&&
JBLocal storm report, Oct 3, 8:29 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM HAIL 7 NNE WESTERN 40.49N 97.15W
10/03/2013 E2.50 INCH SALINE NE STORM CHASER
0819 PM HAIL 6 W WILBER 40.48N 97.08W
10/03/2013 E2.00 INCH SALINE NE EMERGENCY MNGR
&&
DERGANLocal storm report, Oct 3, 8:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
851 PM CDT THU OCT 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 1 N WILBER 40.50N 96.96W
10/03/2013 E2.75 INCH SALINE NE STORM CHASER
&&
DERGANThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 8:10 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 8:40 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 35 min |
| Oct 3, 9:19 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 26 min |
| Oct 3, 9:23 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster | 52 min |
| Oct 3, 9:42 PM CDT | Tornado Warning | OAX | Saline | 48 min |
| Oct 3, 9:53 PM CDT | Severe Thunderstorm Warning | OAX | Saline | 52 min |
| Oct 3, 9:59 PM CDT | Special Weather Statement | OAX | Cass, Sarpy | 31 min |
| Oct 3, 10:06 PM CDT | Tornado Warning | OAX | Lancaster | 24 min |
| Oct 3, 10:15 PM CDT | Severe Thunderstorm Warning | OAX | Lancaster, Otoe | 30 min |
| Oct 3, 10:26 PM CDT | Tornado Warning | OAX | Lancaster, Otoe | 34 min |
| Oct 3, 10:28 PM CDT | Tornado Warning | OAX | Saline | 32 min |
| Oct 3, 10:40 PM CDT | Tornado Warning | OAX | Cass, Otoe | 35 min |
| Oct 3, 10:45 PM CDT | Flash Flood Warning | OAX | Lancaster, Saline, Seward | 6 hr |
| Oct 3, 10:56 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline | 34 min |
| Oct 3, 11:01 PM CDT | Special Weather Statement | OAX | Platte | 29 min |
| Oct 3, 11:08 PM CDT | Tornado Warning | OAX | Cass | 37 min |
| Oct 3, 11:25 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Lancaster, Otoe | 35 min |
| Oct 3, 11:30 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 30 min |
| Oct 3, 11:54 PM CDT | Special Weather Statement | OAX | Butler, Colfax | 51 min |
| Oct 4, 12:41 AM CDT | Special Weather Statement | OAX | Dodge, Saunders | 64 min |
| Oct 4, 12:57 AM CDT | Areal Flood Advisory | OAX | Colfax, Platte | 2 hr |
| Oct 4, 4:26 PM CDT | Special Weather Statement | OAX | Wayne | 34 min |
| Oct 4, 4:43 PM CDT | Tornado Warning | OAX | Stanton, Wayne | 32 min |
| Oct 4, 5:01 PM CDT | Tornado Warning | OAX | Cedar, Stanton, Wayne | 29 min |
| Oct 4, 5:11 PM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 49 min |
| Oct 4, 5:16 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Pawnee | 29 min |
| Oct 4, 5:22 PM CDT | Tornado Warning | OAX | Antelope, Knox | 38 min |
| Oct 4, 5:28 PM CDT | Tornado Warning | OAX | Wayne | 32 min |
| Oct 4, 5:37 PM CDT | Special Weather Statement | OAX | Otoe | 23 min |
| Oct 4, 5:37 PM CDT | Tornado Warning | OAX | Cedar, Knox | 23 min |
| Oct 4, 5:45 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 30 min |
| Oct 4, 5:45 PM CDT | Tornado Warning | OAX | Thurston | 45 min |
| Oct 4, 6:03 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 27 min |
| Oct 4, 6:04 PM CDT | Tornado Warning | OAX | Thurston | 41 min |
| Oct 4, 6:23 PM CDT | Severe Thunderstorm Warning | OAX | Cass | 37 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.